Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Join Date
    Apr 2004
    Location
    Cairo
    Posts
    1,055

    got allergic on cycle & stoped it

    I just stoped my cycle after 3wks & 3days it was like this

    prop 50mg ed

    sustanon 250mg every friday a total 600mg of test a wk

    eq 400mg ew

    here is the thing i got some kind of allergy every time i do any activity & my body temp go up normally i feel stings in my hands,wrist,foot & back i couldnt take it anymore so i took a shot of winny 2 days ago & started the pct the next day & i just got back from the doc he told me its some kind of allergy then he asked to see my back then he gave me 2 things

    Aerius tablets 5mg "desloratadine"

    Diprofos a cortisone injection amp containing 2ml of

    Betamethasone Sodium Phosphate 2mg &

    Betamethasone Dipropionate 5mg

    Then he told me to come & see him after 10 days but my question is why i had this side this is not my first cycle its my 3rd i did some research & read that some compounds contain high BA thats why the body gets allergic but what sux is that i dont know if its because of the prop or the eq because its my first time with both i use testolic propionate & Equi-Gan by tornel do you guys have any idea from what i had this side??

    thanks,

    ][-][ ][-][ ][-][

  2. #2
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Is the Equi-Gan 50mg/ml? If it is then I'd guess that is the culprit. To reach 400mg EW you would be injecting 8cc of just EQ not to mention the rest of your cycle. Cumulatively this could add up to be quite a bit of oil and solvent. Perhaps even enough to initiate an allergic reaction.

  3. #3
    Join Date
    Apr 2004
    Location
    Cairo
    Posts
    1,055
    Yea bro its the 50mg/ml version i even went to 500mg ew 10cc ew its sux all the EQ that in Egypt is 50mg/ml.So if i went with 300mg ew i wouldnt face the problem again or its final that am allergic to somthin in that eq?? Am feeling great today after i took my cortisone shot & the tabs the allergy is gone for good after just a day i hope this wont happen again.


    ][-][ ][-][ ][-][

  4. #4
    eGGz's Avatar
    eGGz is offline Anabolic Member
    Join Date
    Jun 2004
    Location
    The point of no return.
    Posts
    2,210
    Please keep in mind, I'm only guessing as to the cause of your alergy. It seems logical to me that the sheer volume of oil etc, could be the cause of your alergic reaction. It could be something else entirely. As far as what dose would not be reactive I cannot predict either.

    Glad to hear you are feeling better.

    Good luck ... eGGz

  5. #5
    Join Date
    Apr 2004
    Location
    Cairo
    Posts
    1,055
    i c bro well thanks for the help i really appreciate it

    ][-][ ][-][ ][-][

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •